Fatigue after Eligard and proton Beam
In November 2020 I had a six month Eligard shot, then completed 44 proton beam treatments on April 9, 2021. Today August 2, I have cases of debilitating fatigue at times and continued hot flashes that seem to be more frequent and more intense. Also need to take Uroxatrol to make urination easier. In May my PSA was undetectable, testosterone 17mg/l way below the 175 mg/l that is the low of the range. Has anyone else had these symptoms?
Interested in more discussions like this? Go to the Prostate Cancer Support Group.
@wrig1jam, you may be interested in this related discussion:
– Hot Flashes and Hormonal Therapy for Prostate Cancer https://connect.mayoclinic.org/discussion/hot-flashes-3/
Fatigue is a common side effect as @bruto1 @dandl48 @mrbill @semeon @kujhawk1978 @waynen and others can attest to.
Jim, do you find that physical activity (even low level activity) helps improve the fatigue and hot flashes?
I have a routine exercise program that included aerobics and weights. I also go to cardiac rehabilitation twice a week for stent placement at the end of June. I live on a 7 acre wooded property so I frequently spend a few fours every week splitting logs or picking up branches and burning brush pills.
I haven’t been able to associate the fatigue with anything but when I get it I feel like a zombie. When I talk to someone they look at me like there is something wrong. The hot flashes are associated with eating, getting too warm and stress.